J. A. Martinez‐Ortiz and D. B. Manley, "Direct Solution Of The Isothermal Gibbs‐duhem Equation By An Iterative Method For Binary Systems," AIChE Journal, vol. 23, no. 3, pp. 393 - 395, Wiley; American Institute of Chemical Engineers (AIChE), Jan 1977.
The definitive version is available at https://doi.org/10.1002/aic.690230329
Chemical and Biochemical Engineering
International Standard Serial Number (ISSN)
Article - Journal
© 2023 Wiley; American Institute of Chemical Engineers (AIChE), All rights reserved.
01 Jan 1977